# SDR MASA2015051612081

- Difficulty date: May 16, 2015
- Submitted: May 17, 2015
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 31,682 hours, 21,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PAX DOOR STICKS WHEN OPENING.  LUBED LATCH ASSY.
